Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kidz12345

Getting initial breakout/redface

well im on my 4th day. & my face is going red! like its red. & i am also getting these cycts all over my face. ugh so depressing. my face is kind of getting dry, i can feel it coming, but its not at its full effect yet. my lips are fine, no signs of drying & what not. hopefully this breakout/redface only lasts for a few weeks.

Share this post


Link to post
Share on other sites

Well, today its fine. my face is not dry at all, & i just woke up. the redness is pretty much gone.. well i cant really tell, my face is usually red anyway from my acne.. so im not sure if its the accutane or just my normal face.

I take my 5th pill tonight.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×